# SDR DALA2024041204344

- Difficulty date: April 5, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727i Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0286769) CORROSION AT AFT CARGO COMPARTMENT FLOOR SUPPORT FASTENER HOLE STA 727I+4.5,LBL-12. REMOVED DAMAGE AT AFT CARGO FLOOR RAIL STA. 727I+4.5, LBL 12 AND REPAIRED IAW B737 SRM 53-00-53-2R.
